Equate acetaminophen 500 MG, 40 Ct

$2.00

SKU: ACC1263 Category:

Description

Equate Extra Strength Acetaminophen is an effective medicine to help reduce minor aches, pains and fevers. Each caplet may be taken easily as may be seen by the actual size of the product on the front of the box, and the 40 pills will keep you pain free during various different pain scenarios that may be encountered. This pill will be useful for taking both on the go or at home along with its screw on top that will prevent pills from spilling out. Let Equate Extra Strength Acetaminophen aid in pain management today.Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.Equate Extra Strength Acetaminophen, 40 Ct: Can aid with pain related issues Compare to Extra Strength Tylenol Caplets Active Ingredient Contains no aspirin Taken orally Extra Strength

Reviews

There are no reviews yet.

Be the first to review “Equate acetaminophen 500 MG, 40 Ct”

Your email address will not be published.